arrow
Volume 34, Issue 1
On the Coefficients of Several Classes of Bi-Univalent Functions Defined by Convolution

Dong Guo & Zongtao Li

Commun. Math. Res., 34 (2018), pp. 65-76.

Published online: 2019-12

Export citation
  • Abstract

In this paper, we introduce several new subclasses of the function class $\it\Sigma$ of bi-univalent functions analytic in the open unit disc defined by convolution. Furthermore, we investigate the bounds of the coefficients $|a_2|$ and $|a_3|$ for functions in these new subclasses. The results presented in this paper improve or generalize the recent works of other authors.

  • Keywords

analytic and univalent functions, coefficient, bi-univalent function, Hadamard product, convolution

  • AMS Subject Headings

30C45, 30C50, 30C80

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

gd791217@163.com (Dong Guo)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-65, author = {Dong and Guo and gd791217@163.com and 5905 and Foundation Department, Chuzhou Vocational and Technical College, Chuzhou, Anhui, 239000 and Dong Guo and Zongtao and Li and and 5981 and Foundation Department, Guangzhou Civil Aviation College, Guangzhou, 510403 and Zongtao Li}, title = {On the Coefficients of Several Classes of Bi-Univalent Functions Defined by Convolution}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {1}, pages = {65--76}, abstract = {

In this paper, we introduce several new subclasses of the function class $\it\Sigma$ of bi-univalent functions analytic in the open unit disc defined by convolution. Furthermore, we investigate the bounds of the coefficients $|a_2|$ and $|a_3|$ for functions in these new subclasses. The results presented in this paper improve or generalize the recent works of other authors.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.01.07}, url = {http://global-sci.org/intro/article_detail/cmr/13505.html} }
TY - JOUR T1 - On the Coefficients of Several Classes of Bi-Univalent Functions Defined by Convolution AU - Guo , Dong AU - Li , Zongtao JO - Communications in Mathematical Research VL - 1 SP - 65 EP - 76 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.01.07 UR - https://global-sci.org/intro/article_detail/cmr/13505.html KW - analytic and univalent functions, coefficient, bi-univalent function, Hadamard product, convolution AB -

In this paper, we introduce several new subclasses of the function class $\it\Sigma$ of bi-univalent functions analytic in the open unit disc defined by convolution. Furthermore, we investigate the bounds of the coefficients $|a_2|$ and $|a_3|$ for functions in these new subclasses. The results presented in this paper improve or generalize the recent works of other authors.

Dong Guo & Zong-tao Li. (2019). On the Coefficients of Several Classes of Bi-Univalent Functions Defined by Convolution. Communications in Mathematical Research . 34 (1). 65-76. doi:10.13447/j.1674-5647.2018.01.07
Copy to clipboard
The citation has been copied to your clipboard